Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Brownian motion of rotation

Author: C. D. Gorman
Journal: Trans. Amer. Math. Soc. 94 (1960), 103-117
MSC: Primary 60.00
MathSciNet review: 0115218
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Gelfand and Z. Ya. Šapiro, Representations of the group of rotations in three-dimensional space and their applications, Amer. Math. Soc. Translations (2) vol. 2 (1956) pp. 207-316. MR 0076290 (17:875d)
  • [2] Y. Kawada and K. Itô, On the probability distributions on a compact group I, Proceedings of the Physico-Mathematical Society of Japan ser. 3 vol. 22 (1940) pp. 977-998. MR 0003462 (2:223e)
  • [3] F. Perrin, Étude mathématique du mouvement Brownien de rotation, Ann. Sci. Ecole Norm. Sup. ser. 3 vol. 45 (1928) pp. 1-51. MR 1509284
  • [4] K. Yosida, Brownian motion on the surface of the $ 3$-sphere, Ann. Math. Statist. vol. 20 (1949) pp. 292-296. MR 0030152 (10:721a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society